Some consistency proofs and a characterization of inconsistency proofs in illative combinatory logic

Journal of Symbolic Logic 52 (1):89-110 (1987)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
43 (#267,299)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

References found in this work

Combinatory Logic.Haskell B. Curry, J. Roger Hindley & Jonathan P. Seldin - 1977 - Journal of Symbolic Logic 42 (1):109-110.
Propositional and Predicate Calculuses Based on Combinatory Logic.M. W. Bunder - 1974 - Notre Dame Journal of Formal Logic 15 (1):25-34.
Elements of Combinatory Logic.Bruce Lercher - 1974 - Journal of Symbolic Logic 41 (4):789-790.
Types in Combinatory Logic.Luis E. Sanchis - 1964 - Notre Dame Journal of Formal Logic 5 (3):161-180.

View all 6 references / Add more references

Citations of this work

Add more citations